# SDR CALA2025043004349

- Difficulty date: April 15, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348006229600
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT LH FR 66 DOOR STOP #1 AT 6 OCLOCK POSITION L OWER I/B HOLE.  REPAIRED LWR INBD HOLE ON FR 66 DOOR STOP #1 WITH BUSHING AND REPAIR WASHER. FINAL REAM .2820 IAW SRM 53-41-12-300-010 HFEC ACCOMPLISHED WITH NO FINDINGS.
